Similarity solutions for solute transport in fractal porous media using a time- and scale-dependent dispersivity
Su, Ninghu, Sander, G.C., Liu, Fawang, Anh, Vo, & Barry, D.A. (2005) Similarity solutions for solute transport in fractal porous media using a time- and scale-dependent dispersivity. Applied Mathematical Modelling, 29(9), pp. 852-870.
Citation countsare sourced monthly fromand citation databases.
These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.
Citations counts from theindexing service can be viewed at the linked Google Scholar™ search.
Full-text downloadsdisplays the total number of times this work’s files (e.g., a PDF) have been downloaded from QUT ePrints as well as the number of downloads in the previous 365 days. The count includes downloads for all files if a work has more than one.
|Item Type:||Journal Article|
|Keywords:||Similarity Solution, Porous Media, Solute Transport|
|Subjects:||Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > PURE MATHEMATICS (010100) > Ordinary Differential Equations Difference Equations and Dynamical Systems (010109)|
|Divisions:||Past > QUT Faculties & Divisions > Faculty of Science and Technology|
|Deposited On:||17 Jun 2009 23:14|
|Last Modified:||01 Mar 2012 10:34|
Repository Staff Only: item control page